# SDR YENA20160830767

- Difficulty date: August 30, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 51,229 hours, 19,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED AROUND FLOOR SUPPORT FASTENER HOLES Y-1732 AT FRAME 68.  REMOVED AREA AROUND FLOOR SUPPORT FAST HOLES Y-1732 AT FRAME 68 IAW SRM 53-41-14-283-002, PG 1-4.  CUT OUT DAMAGED AREA, LOCATED, DRILLED, DEBURRED, ALODINED AND PRIMED REPAIR ANGLE, PO 993478.2, AND REPAIR FILLERS IAW SRM 53-41-14, AND SRM 51-21-11.  INSTALLED AND PART MARKED REPAIR IAW SRM 53-41-14 AND GMM 5-169.
